# SDR CA000315005

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,102 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Screw
- Part number: CSP42436
- Condition: Sheared
- Location: Window
- Part time: 1,873 hours, 1,834 cycles
- Component: Cockpit Side Win, Dhav, NP15790213
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ACCOMPLISHING TASK 5310/07B, THE SCREW HEADS WERE FOUND MISSING AT LOCATION NR 27 AND NR 28 ON THE LEFT SIDE WINDOW.  NEW SCREWS INSTALLED.
